# SDR DALA2023020901043

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 73,273 hours, 30,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 L AFT ENT DOOR EICAS DURING TAKEOFF ABOVE 80 KTS FLICKERED TWICE CONFIRMED WITH FA EVERYTHING CLOSE/NORMAL. CORRECTIVE ACTION: FWD TO MCO/PLAC PER MEL 52-71-01. M PROC C/W. (9482344)
